# SDR AALA20021715

- Difficulty date: November 28, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJC - FLT 268 - EN ROUTE SJC-BOS, IMMEDIATELY AFTER TAKEOFF RIGHT HYDRAULIC SYSTEM INDICATED ZERO.  AIRCRAFT RETURNED TO SJC.;  LANDED WITHOUT INCIDENT.  REPLACED RIGHT HYDRAULIC TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
